# SDR TRAX200701880

- Difficulty date: November 28, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ANCHOR NUT CHANNEL ON UPPER HANGER OF REAR SPAR OF RT WING JUST BESIDE THE INBOARD FITTING OF SPOILER.
